# SDR SWAA2022020758587

- Difficulty date: January 5, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737*
- Aircraft serial: 29851
- Aircraft time: 59,747 hours, 35,307 cycles
- System (JASC): 5241 · Galley Doors
- Part: Torque Tube
- Condition: Elongated
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR BODY TORQUE TUBE BOLT HOLES ELONGATED. ; / [01] REMOVED AND REPLACED R-1 DOOR BODY TORQUE TUBE REF BOEING 737 AMM 52-41-41-000-801; [02] VERIFIED STEP 1
